# SDR COMA9560627

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100207A
- Condition: Defective
- Location: Avionics
- Part time: 3,738 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL FAIL MESSAGE AFTER TAKEOFF.  REPLACED THE STALL PROTECTION COMPUTER.
